# SDR CA140828003

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,574 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 14209114
- Condition: Failed
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING APPROCH, BRAKE FAULT INDICATION ON THE LEFT AND RIGHT SIDE. CREW INITIATED A GO AROUND. PAN DECLARED WITH ATC. FLIGHT LAND WITHOUT ANY OTHER PROBLEMS. BRAKING SEEMED TO BE NORMAL ON TAXI IN.    CARRIED OUT FIM TASK 32-41-00-810-825-A & 824-A. FAILED BCM2 PRPULSE INIT TEST. BCM 2 REPLACED, SOFTWARE LOAD CARRIED OUT OK PER AMM 32-41-07 PB 401. OPS TEST OF MAIN BRAKE SYSTEM CARRIED OUT SERV PER AMM 32-41-00-710-801-A.
